MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; SUBASSEMBLY, 2L LATEX FREE BREATHING BAG WITH BLEED TAIL VALVE (BULK)

WESTMED LLC WESTMED LLC; SUBASSEMBLY, 2L LATEX FREE BREATHING BAG WITH BLEED TAIL VALVE (BULK)
Model Number 5620006
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The holes in bag would disrupt the patient therapy, if not caught prior to use.The clinician would need to replace the circuit during the procedure causing an interruption in patient therapy.
 
Event or Problem Description
Holes in the breathing bags.
 
Additional Manufacturer Narrative
The holes in bag would disrupt the patient therapy, if not caught prior to use.The clinician would need to replace the circuit during the procedure causing an interruption in patient therapy.The defect of hole in the breathing bags was confirmed.Holes were identified along the parting line near the neck of the breathing bag.Dcr-14039 has been initiated as a result of the findings.Airlife will continue to monitor and trend complaints.
 
Event or Problem Description
Holes in the breathing bags.

Brand Name
WESTMED LLC
Common Device Name
SUBASSEMBLY, 2L LATEX FREE BREATHING BAG WITH BLEED TAIL VALVE (BULK)
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18899909
Report Number2028807-2024-00003
Device Sequence Number7839360
Product Code CAI
UDI-Device Identifier00709078011689
UDI-Public00709078011689
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5620006
Device Catalogue Number5620006
Device Lot Number441199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown